# SDR SWAA2023050526865

- Difficulty date: April 12, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT INTERCOSTAL SUPPORT (WEB) ATTACHED TO 'Z' CHANNEL AT 500B-500C IS BROKEN.<[01] REMOVAL OF INTERCOSTAL SUPPORT ACCOMPLISHED ON TTG8Q00KB7JN. RECIEVED AND LOCATED AND DRILLED NEW INTERCOSTAL BAFFLE (PN:143A7510-11) PER SRM 51-40-05-0G-0 FABRICATE AND LOCATE AND DRILL NEW REPAIR DOUBLER PER SRM 53-30-53-2R-1 TREATED AND PRIMED NEW REPAIR DOUBLER PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED REPAIR DOUBLER PER SRM 51-40-02-0G-0 AND SRM 53-30-53-2R-1 INSTALLED NEW INTERCOSTAL BAFFLE (PN:143A7510-11) PER SRM 51-40-02-0G-0
